# SDR DALA2017100307269

- Difficulty date: October 1, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 116,546 hours, 14,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R LAV RED LENS AND EMERGENCY LIGHT ASSY MISSING ON FLOOR. REPLACED RED LENS ASSEMBLY AS REQUIRED AT DOOR 2R LAV. OPS CHECK GOOD.
